Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Diabetic patient having sinusitis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3159 Questions
User :   I went to ENT doctor . He said there is infection in sinus and kept me on antibiotic(advent 625 thrice a day) and CHYMONAC ,romilast 10 mg and alspan .I think this is too heavy medicine... just want your second opinion...
User :   hi doctor
Doctor :   What is yoyur age and wieght?
User :   my age is 27
User :   and weight 60
User :   i am diabetic too am on insulin
Doctor :   Ok.
Doctor :   Ok,
User :   so wats your opinion
Doctor :   Do you have any symptoms like acidity,stomach burn,reeling sensation?
User :   as of now
Doctor :   Yeah.
User :   lil uncomfortable in stomach
Doctor :   Ok,
User :   i am on pain killers earlier in my life due to joint pains
User :   for last 4 years i did not take one pain killer
Doctor :   Ok
User :   but i am on sazo for last 2 months
User :   due to some pain in shoulder
Doctor :   What i feel is the antibiotic dosage is absolutely fine.
User :   i am getting mentally tensioned doctor
Doctor :   No its absolutely fine
User :   if i take CHYMONAC whether it will efffect my kidneys
User :   lot of confusions in the mind
Doctor :   Yeah
User :   Please tell your suggestion doc what to do
Doctor :   You need to not worry about chymotrypsin, but the diclofenac is not good for kidney function
Doctor :   so u can ask the doctor to readjust the medication
User :   ok
User :   thats all
Doctor :   I suppose ther is nothing more to worry than that
User :   from yesterday afternoon i am medication
User :   but i did not take chymonac upto now
Doctor :   Ok
Doctor :   Thats fine,discuss with the doctor.
User :   what shall i do and that too he suggested chymonac 2 tablest per day
Doctor :   Just discuss with him very frankly, it solves the problem.
User :   chymonac will it effect i take for 3 days also?
Doctor :   And you need not worry about the anti-biotic,which is fine.
User :   chymonac will it effect i take for 3 days also?
User :   its very time consuming to get appointment again
Doctor :   ?>
Why dont u speak to your doctor
Doctor :   Low doses will not affected.
User :   i have appoinment on 3 rd
User :   i.e is on monday
Doctor :   Ok, thats fine till then
User :   till then?
Doctor :   You can tale other tabs.
User :   so your suggestion is not take chymonac until i meet doctor again on 3 rd?
Doctor :   Yeah.
User :   will infection will be serious problem?
Doctor :   I feel you need to keep yourself away from cold weather,cold products, which will help you faster.
User :   yeah i am doing that doctor
User :   but still catching cold
Doctor :   It will subside in 3-4days after the medication.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor